# SDR AALA202001299017

- Difficulty date: September 9, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 78,212 hours, 9,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VIVIT: FLIGHT ATTENDENT SEAT 1RH WITH FLASH LIGHT INOPERATIVE. REPLACED FLASHLIGHT IAW AMM 25-64-01.
